# SDR YENA201707250605

- Difficulty date: July 25, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 58,224 hours, 20,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN FLR TOP BEAM UPR SURF FR67-FR68 RBL 30. BLENDED CORR BEYOND LIM RPL BEAM PER SRM 51-42-11, 51-44-11, DWG D53472193.
